BibTeX record journals/dm/HiltonH93

download as .bib file

@article{DBLP:journals/dm/HiltonH93,
  author    = {Anthony J. W. Hilton and
               H. R. Hind},
  title     = {The total chromatic number of graphs having large maximum degree},
  journal   = {Discrete Mathematics},
  volume    = {117},
  number    = {1-3},
  pages     = {127--140},
  year      = {1993},
  url       = {https://doi.org/10.1016/0012-365X(93)90329-R},
  doi       = {10.1016/0012-365X(93)90329-R},
  timestamp = {Sun, 28 May 2017 13:25:12 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/HiltonH93},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics